# SDR IPXA1565323

- Difficulty date: February 17, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOORBEAM AFT FLANGE IS CORRODED BS 879 LBL48-55 WL 208.  REPAIRED IAW ATS ER 11-01668 DATED 11 MAR 2011 AND RO B757-5310-41 801-A DATED 11-MAR-11.
